# SDR UIEA2021072601628

- Difficulty date: July 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Fod
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FOUL SMELL LEFT PACK( PERFORMED INSPECTION CHECK OF THE L/H COOLING PACK IAW AMM 21-51-00  FOUND NO SOURCE OF FOD OR DEBRIS IN INLET OR IN PACK AREA. PERFORMED OPS CHECK OF L/H PACK IAW AMM 21-51-00.  OPS CHECK GOOD.  NO FOUL SMELL DETECTED. )
